The Geonemertes problem (Nemertea)
Article first published online: 20 AUG 2009
Journal of Zoology
Volume 194, Issue 2, pages 175–201, June 1981
How to Cite
Moore, J. and Gibson, R. (1981), The Geonemertes problem (Nemertea). Journal of Zoology, 194: 175–201. doi: 10.1111/j.1469-7998.1981.tb05768.x
- Issue published online: 20 AUG 2009
- Article first published online: 20 AUG 2009
- 10 June 1980
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!